# SDR MWEA95459

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99115937
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE UPPER CAP AT FLOOR SUPPORT STRUCTURE AT STA 160 AT X 44.5 IS EXFOLIATED.  FABRICATED AND INSTALLED A NEW FLOOR SUPPORT SECTION IAW DOUGLAS TELEX SVC-ORD-0240/AJC.
